# SDR RRXA98042

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8177U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45983
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fitting
- Part number: 5614376507
- Condition: Oversize Holes
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND OVERSIZE HOLE TO LT FLAP LINK SUPPORT FITTING AT STA XF 339.  REWORK TO 0.874/0.8762 B/P DAI HOLES.  OPEN SUBJECT HOLES TO REMOVE MINIMUM MATERIAL, ENLARGE BOTH HOLES.  FABRICATED AND INSTALLED 2 EACH BUSHINGS IAW FAA APPROVED DER TIMCO ENGINEERING SKETCH REO-04269.
